On Agarwal - Pang-type integral inequalities

  • M. Bencze Brasov, Romania
  • C. J Zhao China Jiliang Univ., Hangzhou, China

Abstract

We establish some new Agarwal – Pang-type inequalities involving second-order partial derivatives. Our results in special cases yield some of interrelated results and provide new estimates for inequalities of this type.
Published
25.02.2012
How to Cite
BenczeM., and ZhaoC. J. “On Agarwal - Pang-Type Integral Inequalities”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 64, no. 2, Feb. 2012, pp. 199-0, http://umj.imath.kiev.ua/index.php/umj/article/view/2566.
Section
Research articles